Glad to be living today!
:lol: Hi! Everyone I'm Reg-tt, This is my time of year, where I live on lot's of prayers, Everytime I think I cut back on one mediction it's seem another gets added. I'm up to nine medicaion hoping that I will fill better.
But sometimes I get tried of the medication, but if I don't take it I cannot function right, and that I know and some how came to turns with. But you know what is the hard part for me is that I show so many systoms of lupus sle, have all the side effects all the akes and pains and the madness of being sick. And I feel like I'm the only one that know it!!! Some day's are so hard its unbelivible. God Bless us all!!! :B-fly:
I understand how you feel...I developed seizures in April and could barely make it through my son's high school graduation due to the seizures. I was diagnosed with lupus of the brain in July and am currently taking 15 daily meds as well as monthly Cytoxan/Mesna/Zofran. How I keep it in perspective is I remember that there are people much worse off than I. I have a friend who had breast cancer last year/had a mastectomy and now the cancer is back in the same place even though her breasts were removed. I too rely on prayers and take one day at a time.
What kind of lupus do you have? I just pray the lupus doesn't go to my kidneys as well as my brain.
Hugs for both of you!
Attitude is so important in our daily lives, we deal with this CONDITION in many ways. I refuse to call it a disease. It is a condition that I live with. Some days in relative comfort, somedays with pain meds and a rice sock.
A friend from another board taught all of us her secret - a study sock or bag filled with white rice - heat it in the microwave and apply it to the aches and pains...careful not to get it too hot! It is a wonder. The rice-y smell also calms and relaxes me, I know pain relief is on its way.
Here, we all understand, we all know the frustrations and the victories. Here we can share what we feel and know that we'll be accepted by those who've been there, or been through worse.